# SDR GUUA10100803

- Difficulty date: October 10, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 26,085 hours, 31,648 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINT, DISCOVERED RT AFT EMERGENCY EXIT FROZEN AND WILL NOT OPEN,  APPLIED LUBRICANT TO RT AFT EMERGENCY EXIT LOCKING ASSY.  OPERATIONAL CHECK NORMAL.
